# SDR ASOA20121218173

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 496
- Aircraft time: 27,483 hours, 21,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER REST PLATE FOR CARGO DOOR CORRODED BEYOND LIMITS. FABRICATED AND INSTALLED REPAIR IAW ETD2012-145-016826 & EC5320-01723.
